# SDR YENA201704100281

- Difficulty date: April 10, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 31,393 hours, 19,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON L2 DOOR CUT OUT, FR AME 85 +2.5 INCHES, ADJACENT TO FWD SIDE OF GIRT BAR FITTING, O/B BOLT HOLE, SILL PLATE HAS CORROSION.  BLENDED AREA IAW SRM 51-10-03.  FOUND TO BE OUT OF LIMITS IAW SRM 53-23-11. INSTALLED NEW SILL BEAM, CENTER AND CORNER SEAL RESTS AND TWO GIRT BAR FITTINGS IAW SRM 51-43-01, 51-43-02, 51-43-03, 51-43-04 AND AMM 20-10-01. RESPECTIVELY. APPLIED TOUCH UP TO FASTENERS IAW SRM 51-23-05, 51-23-06. INSTALLED NUT PLATES IAW SRM 51-45-00.
